MAUDE Adverse Event Report: EPIQ 7C; GENERAL ULTRASOUND IMAGING SYSTEM, LINE-POWERED

EPIQ 7C; GENERAL ULTRASOUND IMAGING SYSTEM, LINE-POWERED
Model Number EPIQ 7C DIAGNOSTIC ULTRASOUND SYSTEM
Medical Device Problem Codes Unexpected Shutdown (4019); Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is underway to determine the root cause of the issue.Results of the investigation will be included in a follow-up report upon its completion.
 
Event or Problem Description
A customer reported encountering an incident where their epiq 7c ultrasound system became unresponsive during a mitra clip heart valve procedure.The system was restarted to successfully complete the procedure.The patient was not harmed as a result of the issue.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A thorough technical investigation was performed including evaluation and analysis of system logs.The software engineering team was unable to reproduce the issue and the root cause of the reported event could not be determined.This issue has not recurred at the customer site.If the issue recurs, another complaint record will be generated to further investigate the problem.

Brand Name
EPIQ 7C
Common Device Name
GENERAL ULTRASOUND IMAGING SYSTEM, LINE-POWERED
MDR Report Key11903597
Report Number3019216-2021-10066
Device Sequence Number19162881
Product Code IYN
UDI-Device Identifier00884838069718
UDI-Public00884838069718
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K132304
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEPIQ 7C DIAGNOSTIC ULTRASOUND SYSTEM
Device Catalogue Number795201
Device Lot NumberUS618B1568
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date05/06/2021
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/28/2021
Supplement Report FDA Received Date07/23/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/24/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;